# SDR HALA2010102700492

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 32,926 hours, 6,272 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING 11K CK RT ENGINE EXTERNAL INSP, FOUND NR 2 ENGINE BLADE NR26 L/E NICKED AREA C. BLENDED OUT DAMAGE TO A DEPTH OF .160 BLADE NR26, NR 2 ENGINE AREA C L/E, NEEDS EDDY CURRENT PRIOR TO 121 HOURS OF OPERATION. REF AMM 72-31-02-308-003-N00. PERFORMED ALTERNATE FPI OF NR 26 BLADE IAW 70-11-06-232-001-N00.  NO CRACKS/DEFECTS NOTED.
